International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 5, Part A

A note on locally invo-regular rings


Author(s): SK Pandey

Abstract: In this paper we mainly exhibit that if R is a locally invo-regular ring of characteristic three with no central nilpotent elements then R need not be isomorphic to the field of order three.

DOI: 10.22271/maths.2022.v7.i5a.873

Pages: 08-09 | Views: 107 | Downloads: 26

Download Full Article: Click Here
How to cite this article:
SK Pandey. A note on locally invo-regular rings. Int J Stat Appl Math 2022;7(5):08-09. DOI: 10.22271/maths.2022.v7.i5a.873
Call for book chapter
International Journal of Statistics and Applied Mathematics